# SDR COMA0360434

- Difficulty date: September 27, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 3,226 hours, 2,846 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5275 FLAPS FAIL CAUTION MESSAGE WHEN SELECTED TO 30 DEGREES.  RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
